Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the localization of rectangular partial sums for multiple Fourier series

Author: Fon Che Liu
Journal: Proc. Amer. Math. Soc. 34 (1972), 90-96
MSC: Primary 42A92; Secondary 42A62
MathSciNet review: 0294993
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The question of the localization for rectangular partial sums of the multiple Fourier series for functions of Sobolev spaces is settled.

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Sulle funzioni di piu variabili generalmente a variazione limitatae sulla convergenza delle relative serie multiple di Fourier, Commentationes, Pontificia Academia Scientiarum, Vol. III, N.7, 171-197.
  • [2] Casper Goffman and Fon-che Liu, On the localization property of square partial sums for multiple Fourier series, Studia Math. 44 (1972), 61–69. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, I. MR 0312147,
  • [3] V. A. Il′in, Localization and convergence problems for Fourier series in fundamental function systems of Laplace’s operator, Uspehi Mat. Nauk 23 (1968), no. 2 (140), 61–120 (Russian). MR 0223823
  • [4] B. M. Levitan, On summability of multiple series and Fourier integrals, Dokl. Akad. Nauk SSSR (N.S.) 102 (1955), 1073–1076 (Russian). MR 0070765
  • [5] Charles B. Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften, Band 130, Springer-Verlag New York, Inc., New York, 1966. MR 0202511
  • [6] S. L. Sobolev, Applications of functional analysis in mathematical physics, Translated from the Russian by F. E. Browder. Translations of Mathematical Monographs, Vol. 7, American Mathematical Society, Providence, R.I., 1963. MR 0165337
  • [7] L. V. Žižiašvili, \cyr Sopryazhennye funktsii i trigonometricheskie ryady., Izdat. Tbilis. Univ., Tbilisi, 1969 (Russian). MR 0261275
  • [8] Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A92, 42A62

Retrieve articles in all journals with MSC: 42A92, 42A62

Additional Information

Keywords: Sobolev spaces, multiple Fourier series, localization, Lipschitz classes
Article copyright: © Copyright 1972 American Mathematical Society